# SDR SWAA112196

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 51,103 hours, 41,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED AT BS 727B, RBL 45.5.  REPAIRED BEAM PER EO AND EA.
